Dealing with Hives

First, it's important to determine if you truly had hives.

Flushing is a side effect of PDE 5 inhibitors and can cause the skin to become quite red and warm in some people especially on the face and neck. This is simply a side effect and is not dangerous.

On the other hand, hives are usually raised bumps that appear after being exposed to something and generally itch. Hives represent a true allergic reaction and it is important to stop the medication immediately and contact your doctor as future reactions can be worse and extremely dangerous.

If you are not sure if you had hives or not, definitely stop the medication immediately and contact your doctor or other healthcare professional. This is not common with PDE 5 inhibitors and you may be able to use a different medication from the same class.

This might require consulting a specialist, like an allergist, so please discuss this with your doctor before taking the medicine again.

This information is not, nor is it intended to be, a substitute for professional medical advice, diagnosis, or treatment, and should never be relied upon for specific medical advice. If you have any questions or concerns, please talk to your doctor. 

Was this article helpful?
0 out of 0 found this helpful

Comments

0 comments

Article is closed for comments.